# SDR MWEA96319

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, A FRAME WEB WAS FOUND CRACKED IN AFT ACCESSORY AT STA 1038 INBD OF LONGERON 13L.  INSTALLED A REPAIR IAW SRM 53-01, FIG 2 SHEET 3.
